# SDR CALA9700563

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2230-2250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 51R CORRODED AT BS 2230 TO 2250.  THE STRINGER WAS REPAIRED IAW SRM 53-10-03, FIGURE 1.
